# SDR CALA9800991

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE RED LIGHT EXTINGUISHED.  THE FLIGHT WAS CONTINUED TO ORD WHERE IT LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND THE NLG UPLOCK PROXIMITY SENSOR AT FAULT.  THE SENSOR WAS REPLACED AND RESHIMMED.  THE NOSE GEAR WAS SWUNG WITH OPERATION AND INDICATIONS CHECKING GOOD.
